# SDR UPS00831461

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1380 RBL 24 SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPAIRED SEAT TRACK IAW SRM 53-2-3 FIG 8A, 51-3-0.
